# SDR DL767951700

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 273T63008
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, WHEN GEAR HANDLE WAS PLACED TO UP THE AMBER DOORS AND GEAR LIGHT STAYED ON.  CYCLED GEAR, NO HELP AND RETURNED ATL.  FOUND LT MLG, FORWARD JURY BRACE LOCK ACTUATOR PISTON BROKEN.  REPLACED SAME OPERATION NORMAL.
